# SDR CHIR20140530001

- Difficulty date: May 27, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 15,169 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 114S3807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK INSPECTION, FOUND CRACK IN LT & RT LG SHOCK STRUT ATTACHMENT FITTING.  PN 114S3807-1 & 114S3807-2.  1 CRACK ON EACH FITTING, APPROXIMATELY .250 INCH.  LOCATION OF FITTINGS STATION 483, WL 1, BL 56L & BL 56R.  REPLACED THE LT AND RT ATTACH FITTINGS P/N 114S3807 AND DOCUMENTED ON A 337 FORM DATED 11 JUNE 2014.
